# SDR MZZA97041

- Difficulty date: March 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79744
- Make and model: Boeing 727224
- Aircraft serial: 22253
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal Depressor
- Part number: 6559947501
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - AFT CARGO DOOR LOWER LEFT CORNER IS CRACKED.  REMOVED AND REPLACED ALL FOUR CORNERS OF AFT CARGO DOOR IAW SRM 51-40-2.  REINSTALLED DOOR IAW 52-35-11.  (M)
